MAUDE Adverse Event Report: Arrow International LLC Arrow UltraFlex IAB: 7.5Fr 40cc; SYSTEM, BALLOON, INTRA-AORTIC

Arrow International LLC Arrow UltraFlex IAB: 7.5Fr 40cc; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-06840-U
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
Arrow UltraFlex IAB: 7.5Fr 40cc
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International Inc.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
tatiana kosterina
3015 carrington mill blvd
morrisville 27560
MDR Report Key50528859
Report Number3010532612-2026-01068
Device Sequence Number9865902
Product Code DSP
UDI-Device Identifier00801902026804
UDI-Public(01)00801902026804(11)250515(17)270430(10)18F25E0051
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIAB-06840-U
Device Lot Number18F25E0051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight162 LB